Top answers from doctors based on your search:
Disclaimer

nausea morning omeprazole

A 22-year-old male asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Omeprazole: like all PPI's (Proton Pump Inhibtors) take several days to a week to reach maximum effect. Hope this helps Dr z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old female asked:
Dr. Marvin Den
45 years experience Internal Medicine
Vertigo: You may have an inner ear issue causing your symptoms. Would see your doctor who can. Help.
1
1 thank
A 38-year-old male asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
AM nausea: Consider testing for H pylori. It is a bacteria associated with gastritis GERD and the omeprazole will not work unless you are treated with antibiotic ... Read More
A 36-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Omeprazole: Omeprazole blocks acid secretion by the stomach but nausea would be a most unusual side effect in my long experience prescribing it. Generally a dose ... Read More
A female asked:
Dr. Howard Brown
26 years experience Gastroenterology
Post op nausea: Omeprazole doesnot help with postop nausea. Your surgeon could give youZofran for nausea if necessary
A 34-year-old female asked:
Dr. Kathryn Ko
34 years experience Neurosurgery
Ask UR doc: If Omeprazole isn't working ask your doc to prescribe an alternative to help. Do not stop without consulting your doc first. Some side effects inclu ... Read More
A 57-year-old male asked:
Dr. Charles Cattano
39 years experience Gastroenterology
There are some...: Omeprazole is the generic equivalent of Prilosec, the first oral acid-reducer agent of the proton pump inhibitor (ppi) class of drugs. Do you have pa ... Read More
1
1 comment
A 32-year-old male asked:
Dr. Yash Khanna
57 years experience Family Medicine
ProbabelyDueToMigrai: My question is why were you prescribed Omeprazole and at what dose Migraine can cause nausea too or it may be due to your original condition for which ... Read More
A 37-year-old member asked:
Dr. Marius Frasie
26 years experience Internal Medicine
NO: Have the cause investigated. Omeprazole can cause headaches too.
A 18-year-old male asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Yes, but consider...: Omeprazole decreases acid in your stomach. If there is acid damage to the stomach lining, then Omeprazole speeds healing. If your response to Omeprazo ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month